# SDR SWAA2022020819623

- Difficulty date: January 30, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 37,789 hours, 26,080 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: Fed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR UPPER AFFT TORQUE TUBE FITTING UPPER MOUNT SCREW HOLE HAS TWO CRACKS COMING OUT OF IT (MARKED). VERIFIED WITH HFEC NDT 51- 00-00 PART 6 PROCEDURE 23 / COMPLETED INSTALLATION OF FWD ENTRY DOOR; LEAK AND OPS CHECK GOOD REF AMM 52-11-00. TAG NO: 325302 PN ON: 141A6150-3M SN ON: 000819 PN OFF: SN OFF: 001718
